Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 20 found articles
 
 
  An L 2 -isolation theorem for Yang–Mills fields on Kähler surfaces
 
 
Title: An L 2 -isolation theorem for Yang–Mills fields on Kähler surfaces
Author: Huang, Teng
Appeared in: Journal of geometry and physics
Paging: Volume 112 (2017) nr. C pages 8 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands